MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø32/D
Catalog Number 01.32.3241HCAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2018.Lot 162414: 40 items manufactured and released on 19 may 2016.Expiration date: 2021-05-02.No anomalies found related to the problem.To date, 20 items of the same lot have been already sold without any similar reported event.Other device involved: mectacer biolox delta ceramic ball head 12/14 ø 32, size s -4, reference: (b)(4), lot 176360:170 items manufactured and released on 22 january 2018.Expiration date: 2023-01-10, no anomalies found related to the problem.To date, 132 items of the same lot have been already sold without any similar reported event.The supplier of the ball head has been informed and on 05 july 2018 they reported that the component properties and microstructures as obtained from the quality documents accomplish the requirements.There are no indications of any pre-existing material defect.
 
Event or Problem Description
On (b)(6) 2018 we were informed that patient is dislocating anteriorly, the head dislocated from the liner.Surgeon is going to change the liner orientation and the head offset.É revision surgery performed on (b)(6) 2018.Revision surgery completed successfully.

Brand Name
MPACT HOODED PE HC LINER Ø32/D
Common Device Name
PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7718453
Report Number3005180920-2018-00533
Device Sequence Number11011799
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Catalogue Number01.32.3241HCAT
Device Lot Number162414
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR